Posted by Ueli (188.8.131.52) on October 26, 1999 at 08:43:17:
In Reply to: aspartame (Equal, NutraSweet) poisoning posted by Carol Guilford on October 25, 1999 at 19:38:53:
A person up to now unknown to this board is trying to push a web site full of horror stories about Aspertame.
My recommendation: Don't waste your time and money to look at it. There is no real information what Aspartame is, what it's metabolites are or anything else to help someone really interested in the issue. Instead it's a collection anecdotal horror stories, one-case 'statistics' and reports that a self-proclaimed analytical type like me must consider as pure crap (and remember, any victim of a traffic accident has eaten potatoes sometime in his life....). I wouldn't be surprised if that site were sponsored be to competitors of the Aspertame manufacturers.
Actually, the reason I'm writing this reply is quite different:
On September 27th there was a thread titled 'Sweetners?' and some people suspected that artificial sweeteners might be a trigger for CH attacks. As a diabetic, I cannot take sugar with my 15 cups of coffee and tea per day, so I am using Aspartame for years. To check if this is a trigger for me, for 3 weeks I switched to Na-cyclamate (yes, that's the stuff that causes cancer in rats, if given at 1000 times the normal dose). Result of this experiment: Nil.
PFNAD's to all, and don't believe everything you see in writing,
Post a Followup